MAUDE Adverse Event Report: STRYKER SPINE-US RADIUS ROD WITH HEX 5.5 X 600MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US RADIUS ROD WITH HEX 5.5 X 600MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 486613600
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Back pain (4895)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that a patient fell down on the street approximately two years and four monthly post-operatively and felt a "crunch" and severe pain in their spine.Additional imaging provided from the field indicated that three xia 3 rods fractured.It was further reported that revision surgery has been recommended, however it is unknown if a revision surgery has been scheduled or performed at this time.This report captures the third of three rods.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Additional data: d1, d4, g4.H6 coding has been updated to reflect completion of the investigation.

Brand Name
RADIUS ROD WITH HEX 5.5 X 600MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24972404
Report Number0009617544-2026-00072
Device Sequence Number14691021
Product Code NKB
UDI-Device Identifier04546540545831
UDI-Public04546540545831
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number486613600
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/22/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown